# SDR Y2PA2011011000001

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 61,828 hours, 64,926 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHTS FOUND INOPERATIVE DURING PERFORMANCE OF AN A-CHECK.  MX REPLACED BATTERY PACKS WITH SERVICEABLE.   AFTER REPLACEMENT OF BATTERY PACKS, MX FOUND LAST ROW OF EMERGENCY LIGHT REMAINED INOPERATIVE.  MX FOUND A PINCHED & FRAYED WIRE UNDER CARPET MOLDING.  REPAIRED WIRE AND ALL SYS OPERATIONALLY CHECKED GOOD IAW MM 33-53-0.
